Homology of braid groups and their generalizations

Volume 42 / 1998

Vladimir Vershinin Banach Center Publications 42 (1998), 421-446 DOI: 10.4064/-42-1-421-446

Abstract

In the paper we give a survey of (co)homologies of braid groups and groups connected with them. Among these groups are pure braid groups and generalized braid groups. We present explicit formulations of some theorems of V. I. Arnold, E. Brieskorn, D. B. Fuks, F. Cohen, V. V. Goryunov and others. The ideas of some proofs are outlined. As an application of (co)homologies of braid groups we study the Thom spectra of these groups.

Authors

  • Vladimir Vershinin

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image